# SDR SWAA087428

- Difficulty date: December 30, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 77,648 hours, 45,658 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  24Y CHECK, FOUND SHEAR TIE CORRODED AT BS 500B, BBL 0.  REMOVED AND REPLACED SHEAR TIE PER SRM..
